# SDR DALA13046733141

- Difficulty date: September 21, 2013
- Submitted: September 24, 2013
- Operation: Air carrier
- Aircraft: N341NB
- Make and model: Airbus A319-114
- Aircraft serial: 1738
- Aircraft time: 31,530 hours, 16,398 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Web
- Condition: Corroded
- Location: Fwd Cabin
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FWD CABIN RT SIDE STRINGER 23R BETWEEN FRAMES 20 - 21, UPPER SURFACE WEB HAS CORROSION.   BLENDED AREA IAW SRM 51-74-00.  FOUND OUT OF LIMITS.   R & R WEB IAW SRM 51-42-11 AND DWG D53112783.
